Alert archive / Texas / River Flood Warnings in 2012
River Flood Warning 16, NWS Lake Charles, LA
NWS Lake Charles, LA issued this river flood warning at Feb 4, 2012, 7:52 PM CST for Hardin County, Jefferson County, Texas. It took effect at Feb 5, 2012, 2:00 AM CST. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Feb 4, 2012, 7:52 PM CST (01:52 UTC)
- In effect from
- Feb 5, 2012, 2:00 AM CST
- Expired
- Feb 5, 2012, 11:04 AM CST
- In force
- 9 hr
- Issued by
- NWS Lake Charles, LA
- Flood severity
- Minor
Counties Hardin County, TX, Jefferson County, TX
The radar
The Lake Charles radar (KLCH), 102 km from the middle of the area, began a volume at 01:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Pine Island Bayou near Sour Lake (SOLT2). The gauge peaked at 24.42 ft at Feb 6, 2012, 11:00 AM CST.
- Action stage
- 22 ft
- Minor stage
- 25 ft
- Moderate stage
- 29 ft
- Major stage
- 32 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 08041700, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
953 WGUS44 KLCH 050152 FLWLCH BULLETIN - EAS ACTIVATION REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE LAKE CHARLES LA 752 PM CST SAT FEB 4 2012 ...THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN TEXAS... PINE ISLAND BAYOU NEAR SOUR LAKE TXC199-245-051552- /O.NEW.KLCH.FL.W.0016.120205T0800Z-120208T1200Z/ /SOLT2.1.ER.120205T0800Z.120206T0600Z.120208T0000Z.NO/ 752 PM CST SAT FEB 4 2012 THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A * FLOOD WARNING FOR THE PINE ISLAND BAYOU NEAR SOUR LAKE. * FROM LATE TONIGHT TO WEDNESDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 6:45 PM SATURDAY THE STAGE WAS 23.6 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 25.0 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY AFTER MIDNIGHT TOMORROW AND CONTINUE TO RISE TO NEAR 26.8 FEET BY EARLY MONDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY TUESDAY EVENING. * IMPACT...AT 25.0 FEET...WATER INUNDATES ROADS IN LOWLAND AREAS NEAR THE RIVER. LOW SPOTS ON OLD SOUR LAKE ROAD ARE UNDER WATER. $$
2 follow-up statements
522 WGUS84 KLCH 050401 FLSLCH FLOOD STATEMENT NATIONAL WEATHER SERVICE LAKE CHARLES LA 1001 PM CST SAT FEB 4 2012 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN LOUISIANA... WHISKY CHITTO CREEK NEAR MITTIE ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN LOUISIANA...TEXAS.. BUNDICK CREEK AT BUNDICK LAKE CALCASIEU RIVER NEAR GLENMORA CALCASIEU RIVER NEAR OAKDALE CALCASIEU RIVER NEAR OBERLIN CALCASIEU RIVER NEAR KINDER CALCASIEU RIVER AT OLD TOWN BAY BAYOU NEZPIQUE NEAR BASILE PINE ISLAND BAYOU NEAR SOUR LAKE LAC079-051801- /O.CON.KLCH.FL.W.0007.000000T0000Z-000000T0000Z/ /GLML1.1.ER.120201T1130Z.120204T1000Z.000000T0000Z.NO/ 1001 PM CST SAT FEB 4 2012 THE FLOOD WARNING CONTINUES FOR THE CALCASIEU RIVER NEAR GLENMORA. * UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 9:30 PM SATURDAY THE STAGE WAS 14.6 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 12.0 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 15.2 FEET BY MONDAY EVENING THEN BEGIN FALLING. * IMPACT...AT 15.0 FEET...FLOODING OF SECONDARY ROADS NEAR THE RIVER AND ITS TRIBUTARIES BEGINS...INCLUDING ASHMORE ROAD. STROTHERS CROSSING ROAD NEAR CALCASIEU AND PRICE CROSSING ROAD NEAR HINESTON HAVE SEVERAL FEET OF WATER OVER THEM AND SUBJECT TO WASHOUTS. $$ LAC003-051801- /O.CON.KLCH.FL.W.0009.000000T0000Z-000000T0000Z/ /OKDL1.1.ER.120204T0406Z.120204T2015Z.000000T0000Z.NO/ 1001 PM CST SAT FEB 4 2012 THE FLOOD WARNING CONTINUES FOR THE CALCASIEU RIVER NEAR OAKDALE. * UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 6:00 PM SATURDAY THE STAGE WAS 14.2 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 12.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO A STAGE OF 13.4 FEET BY MONDAY MORNING. * IMPACT...AT 14.0 FEET...LOW SECONDARY ROADS NEAR THE RIVER BEGIN TO FLOOD. SEVERAL HOUSES IN CLOSE PROXIMITY TO THE RIVER ARE SUBJECT TO FLOODING. $$ LAC003-051801- /O.CON.KLCH.FL.W.0010.000000T0000Z-000000T0000Z/ /OBCL1.2.ER.120203T1452Z.120207T0600Z.000000T0000Z.NO/ 1001 PM CST SAT FEB 4 2012 THE FLOOD WARNING CONTINUES FOR THE CALCASIEU RIVER NEAR OBERLIN. * UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 9:15 PM SATURDAY THE STAGE WAS 17.5 FEET. * MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. * FLOOD STAGE IS 13.0 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 18.5 FEET BY EARLY TUESDAY MORNING THEN BEGIN FALLING. $$ LAC003-053-051801- /O.CON.KLCH.FL.W.0011.000000T0000Z-000000T0000Z/ /KDRL1.1.ER.120204T2210Z.120207T0600Z.000000T0000Z.NO/ 1001 PM CST SAT FEB 4 2012 THE FLOOD WARNING CONTINUES FOR THE CALCASIEU RIVER NEAR KINDER. * UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 9:00 PM SATURDAY THE STAGE WAS 16.3 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 16.0 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 18.6 FEET BY TUESDAY MORNING THEN BEGIN FALLING. * IMPACT...AT 18.0 FEET...IF GAGE READING AT KINDER REACHES 18 FEET...FLOODING BEGINS TO CUT OFF SOME OF THE ROADS AROUND TOPSY IN NORTHWEST JEFF DAVIS PARISH. $$ LAC019-051801- /O.CON.KLCH.FL.W.0012.000000T0000Z-000000T0000Z/ /OTBL1.1.ER.120204T1120Z.120207T0000Z.000000T0000Z.NO/ 1001 PM CST SAT FEB 4 2012 THE FLOOD WARNING CONTINUES FOR THE CALCASIEU RIVER AT OLD TOWN BAY. * UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 4:00 PM SATURDAY THE STAGE WAS 3.9 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 4.0 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY THIS EVENING AND CONTINUE TO RISE TO NEAR 5.0 FEET BY EARLY TUESDAY MORNING. * IMPACT...AT 5.0 FEET...WATER OVER LOWEST PORTIONS OF GOOS FERRY ROAD. CARS SHOULD BE MOVED TO HIGHER GROUND. $$ LAC011-051801- /O.CON.KLCH.FL.W.0014.120205T0600Z-120207T0000Z/ /BKDL1.1.ER.120205T0600Z.120205T1800Z.120206T1800Z.UU/ 1001 PM CST SAT FEB 4 2012 THE FLOOD WARNING CONTINUES FOR THE BUNDICK CREEK AT BUNDICK LAKE. * UNTIL MONDAY EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 9:45 PM SATURDAY THE STAGE WAS 96.9 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 97.0 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY AFTER MIDNIGHT TOMORROW AND CONTINUE TO RISE TO NEAR 97.1 FEET BY EARLY MONDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY MONDAY EARLY AFTERNOON. * IMPACT...AT 97.0 FEET...MINOR FLOODING BEGINS AROUND THE LAKE... ESPECIALLY THE NORTH END OF THE LAKE. $$ LAC003-051801- /O.EXT.KLCH.FL.W.0015.000000T0000Z-120208T0130Z/ /MTTL1.1.ER.120205T0050Z.120205T1800Z.120207T1330Z.NO/ 1001 PM CST SAT FEB 4 2012 ...FLOOD WARNING EXTENDED UNTIL TUESDAY EVENING...THE FLOOD WARNING CONTINUES FOR THE WHISKY CHITTO CREEK NEAR MITTIE. * UNTIL TUESDAY EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 9:15 PM SATURDAY THE STAGE WAS 15.8 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 15.0 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 17.5 FEET BY TOMORROW EARLY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE TUESDAY MORNING. * IMPACT...AT 15.0 FEET...MINOR LOWLAND FLOODING NEAR THE CREEK WILL OCCUR. $$ LAC001-003-039-053-051800- /O.CON.KLCH.FL.W.0013.000000T0000Z-120209T1800Z/ /BSLL1.1.ER.120204T2219Z.120206T1200Z.120209T0600Z.NO/ 1001 PM CST SAT FEB 4 2012 THE FLOOD WARNING CONTINUES FOR THE BAYOU NEZPIQUE NEAR BASILE. * UNTIL THURSDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED. * AT 9:00 PM SATURDAY THE STAGE WAS 22.2 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 22.0 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 22.8 FEET BY MONDAY EARLY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY THURSDAY MORNING. * IMPACT...AT 22.0 FEET...MINOR AGRICULTURAL FLOOD DAMAGE WILL OCCUR. $$ TXC199-245-051800- /O.CON.KLCH.FL.W.0016.120205T0800Z-120208T1200Z/ /SOLT2.1.ER.120205T0800Z.120206T0600Z.120208T0000Z.NO/ 1001 PM CST SAT FEB 4 2012 THE FLOOD WARNING CONTINUES FOR THE PINE ISLAND BAYOU NEAR SOUR LAKE. * FROM LATE TONIGHT TO WEDNESDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 9:45 PM SATURDAY THE STAGE WAS 24.0 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 25.0 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY AFTER MIDNIGHT TOMORROW AND CONTINUE TO RISE TO NEAR 26.8 FEET BY EARLY MONDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY TUESDAY EVENING. * IMPACT...AT 25.0 FEET...WATER INUNDATES ROADS IN LOWLAND AREAS NEAR THE RIVER. LOW SPOTS ON OLD SOUR LAKE ROAD ARE UNDER WATER. $$
520 WGUS84 KLCH 051704 FLSLCH FLOOD STATEMENT NATIONAL WEATHER SERVICE LAKE CHARLES LA 1104 AM CST SUN FEB 5 2012 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN TEXAS... PINE ISLAND BAYOU NEAR SOUR LAKE ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN LOUISIANA... BUNDICK CREEK AT BUNDICK LAKE CALCASIEU RIVER NEAR OAKDALE BAYOU NEZPIQUE NEAR BASILE ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN LOUISIANA.. WHISKY CHITTO CREEK NEAR MITTIE CALCASIEU RIVER NEAR GLENMORA CALCASIEU RIVER NEAR OBERLIN CALCASIEU RIVER NEAR KINDER CALCASIEU RIVER AT OLD TOWN BAY CALCASIEU RIVER NEAR SALT WATER BARRIER LAC079-060704- /O.CON.KLCH.FL.W.0007.000000T0000Z-000000T0000Z/ /GLML1.1.ER.120201T1130Z.120204T1000Z.000000T0000Z.NO/ 1104 AM CST SUN FEB 5 2012 THE FLOOD WARNING CONTINUES FOR THE CALCASIEU RIVER NEAR GLENMORA. * UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 9:30 AM SUNDAY THE STAGE WAS 14.6 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 12.0 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 15.2 FEET BY EARLY TUESDAY MORNING THEN BEGIN FALLING. * IMPACT...AT 15.0 FEET...FLOODING OF SECONDARY ROADS NEAR THE RIVER AND ITS TRIBUTARIES BEGINS...INCLUDING ASHMORE ROAD. STROTHERS CROSSING ROAD NEAR CALCASIEU AND PRICE CROSSING ROAD NEAR HINESTON HAVE SEVERAL FEET OF WATER OVER THEM AND SUBJECT TO WASHOUTS. $$ LAC003-060704- /O.EXT.KLCH.FL.W.0009.000000T0000Z-120210T2000Z/ /OKDL1.1.ER.120204T0406Z.120204T2015Z.120209T2000Z.NO/ 1104 AM CST SUN FEB 5 2012 ...FLOOD WARNING EXTENDED UNTIL FRIDAY AFTERNOON...THE FLOOD WARNING CONTINUES FOR THE CALCASIEU RIVER NEAR OAKDALE. * UNTIL FRIDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED. * AT 7:30 AM SUNDAY THE STAGE WAS 13.7 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 12.0 FEET. * FORECAST...THE RIVER WILL FALL TO NEAR 12.7 FEET MONDAY NIGHT...WITH A SECONDARY RISE TO NEAR 13.1 FEET BY TUESDAY MORNING. THE RIVER WILL THEN FALL TO BELOW FLOOD STAGE BY THURSDAY EARLY AFTERNOON. * IMPACT...AT 12.0 FEET...MINOR LOWLAND FLOODING, MAINLY FORESTED AREAS ALONG THE RIVER WILL OCCUR. PARK AND PICNIC GROUND OFF OF HIGHWAY 10 BEGINS TO FLOOD. $$ LAC003-060703- /O.CON.KLCH.FL.W.0010.000000T0000Z-000000T0000Z/ /OBCL1.3.ER.120203T1452Z.120206T1800Z.000000T0000Z.NO/ 1104 AM CST SUN FEB 5 2012 THE FLOOD WARNING CONTINUES FOR THE CALCASIEU RIVER NEAR OBERLIN. * UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 10:15 AM SUNDAY THE STAGE WAS 18.7 FEET. * MODERATE FLOODING IS OCCURRING AND MAJOR FLOODING IS FORECAST. * FLOOD STAGE IS 13.0 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 19.5 FEET BY TOMORROW EARLY AFTERNOON THEN BEGIN FALLING. * IMPACT...AT 19.0 FEET...MAJOR FLOODING WILL OCCUR. SECONDARY ROADS AND HOMES NEAR THE RIVER WILL BE AFFECTED. REEDS BRIDGE ROAD BEGINS TO FLOOD UPSTREAM OF OBERLIN. $$ LAC003-053-060703- /O.CON.KLCH.FL.W.0011.000000T0000Z-000000T0000Z/ /KDRL1.2.ER.120204T2210Z.120207T1200Z.000000T0000Z.NO/ 1104 AM CST SUN FEB 5 2012 THE FLOOD WARNING CONTINUES FOR THE CALCASIEU RIVER NEAR KINDER. * UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 10:00 AM SUNDAY THE STAGE WAS 17.1 FEET. * MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. * FLOOD STAGE IS 16.0 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 20.0 FEET BY TUESDAY MORNING THEN BEGIN FALLING. * IMPACT...AT 19.5 FEET...LOWLAND SECTIONS OF OLD PUMP ROAD...KINDER CEMETERY ROAD...AND NEVILS BLUFF ROAD BEGIN TO FLOOD. $$ LAC019-060703- /O.CON.KLCH.FL.W.0012.000000T0000Z-000000T0000Z/ /OTBL1.2.ER.120204T1120Z.120209T1200Z.000000T0000Z.NO/ 1104 AM CST SUN FEB 5 2012 THE FLOOD WARNING CONTINUES FOR THE CALCASIEU RIVER AT OLD TOWN BAY. * UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 8:00 AM SUNDAY THE STAGE WAS 4.4 FEET. * MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. * FLOOD STAGE IS 4.0 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 6.0 FEET BY THURSDAY MORNING THEN BEGIN FALLING. * IMPACT...AT 6.0 FEET...GOOS FERRY ROAD BECOMES IMPASSABLE. $$ LAC019-060703- /O.CON.KLCH.FL.W.0017.120208T1200Z-120209T0000Z/ /LCHL1.1.ER.120208T1200Z.120208T1200Z.120208T1200Z.NO/ 1104 AM CST SUN FEB 5 2012 THE FLOOD WARNING CONTINUES FOR THE CALCASIEU RIVER NEAR SALT WATER BARRIER. * FROM WEDNESDAY MORNING TO WEDNESDAY EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 9:00 AM SUNDAY THE STAGE WAS 2.3 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 4.0 FEET. * FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE WEDNESDAY MORNING. * IMPACT...AT 4.0 FEET...MINOR MARSHLAND FLOODING OCCURS. FLOODING ALSO BEGINS ON RIVER ROAD IN NORTH LAKE CHARLES. $$ LAC003-060703- /O.CON.KLCH.FL.W.0015.000000T0000Z-120209T0040Z/ /MTTL1.2.ER.120205T0050Z.120206T0600Z.120208T1240Z.NO/ 1104 AM CST SUN FEB 5 2012 THE FLOOD WARNING CONTINUES FOR THE WHISKY CHITTO CREEK NEAR MITTIE. * UNTIL WEDNESDAY EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 10:15 AM SUNDAY THE STAGE WAS 19.2 FEET. * MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. * FLOOD STAGE IS 15.0 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 20.3 FEET BY MIDNIGHT TONIGHT. THE RIVER WILL FALL BELOW FLOOD STAGE WEDNESDAY MORNING. * IMPACT...AT 20.0 FEET...MODERATE LOWLAND FLOODING ALONG THE CREEK WILL OCCUR. $$ LAC011-060703- /O.EXT.KLCH.FL.W.0014.000000T0000Z-120207T1200Z/ /BKDL1.1.ER.120205T1447Z.120206T0000Z.120207T0600Z.UU/ 1104 AM CST SUN FEB 5 2012 ...FLOOD WARNING EXTENDED UNTIL TUESDAY MORNING...THE FLOOD WARNING CONTINUES FOR THE BUNDICK CREEK AT BUNDICK LAKE. * UNTIL TUESDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 9:45 AM SUNDAY THE STAGE WAS 97.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 97.0 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 97.2 FEET BY THIS EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY TUESDAY MORNING. * IMPACT...AT 97.0 FEET...MINOR FLOODING BEGINS AROUND THE LAKE... ESPECIALLY THE NORTH END OF THE LAKE. $$ LAC001-003-039-053-060703- /O.EXT.KLCH.FL.W.0013.000000T0000Z-120209T0900Z/ /BSLL1.1.ER.120204T2219Z.120206T0600Z.120208T2100Z.NO/ 1104 AM CST SUN FEB 5 2012 THE FLOOD WARNING CONTINUES FOR THE BAYOU NEZPIQUE NEAR BASILE. * UNTIL LATE WEDNESDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED. * AT 10:00 AM SUNDAY THE STAGE WAS 22.7 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 22.0 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 23.0 FEET BY MIDNIGHT TONIGHT. THE RIVER WILL FALL BELOW FLOOD STAGE WEDNESDAY AFTERNOON. * IMPACT...AT 22.0 FEET...MINOR AGRICULTURAL FLOOD DAMAGE WILL OCCUR. $$ TXC199-245-051734- /O.CAN.KLCH.FL.W.0016.000000T0000Z-120208T1200Z/ /SOLT2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 1104 AM CST SUN FEB 5 2012 THE FLOOD WARNING IS CANCELLED FOR THE PINE ISLAND BAYOU NEAR SOUR LAKE. * AT 9:45 AM SUNDAY THE STAGE WAS 24.5 FEET. * FLOOD STAGE IS 25.0 FEET. * FORECAST...THE RIVER IS CURRENTLY CRESTING ABOUT ONE HALF FOOT BELOW FLOOD STAGE...AND IS EXPECTED TO REMAIN IN A FLAT CREST THROUGH MONDAY AFTERNOON. THE RIVER WILL THEN BEGIN SLOWLY FALLING. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lake Charles, LA wrote its last area forecast discussion before this river flood warning went out at Feb 4, 6:16 PM CST, 1 hour 36 minutes earlier.
Area forecast discussion, Feb 4, 6:16 PM CST, 1 hour 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAKE CHARLES LA
616 PM CST SAT FEB 4 2012
.DISCUSSION...
00Z TAF ISSUANCE.
&&
.AVIATION...
AREA OF RAIN GRADUALLY DIMINISHING IN INTENSITY ACROSS SE TX/S LA
LATE THIS AFTERNOON...EXPECTING TO BE DISSIPATED BY THIS EVENING. AT
AEX...MVFR CEILINGS WILL GRADUALLY IMPROVE TO VFR BY 03-04Z. IFR
CEILINGS AT LCH/BPT WILL GRADUALLY RISE TO VFR BY 03-04Z AS WELL.
FOR ARA/LFT...CEILINGS HAVE STAYED UP THIS AFTERNOON...AND WITH
THE -RA DIMINISHING FROM NW TO SE...NOT EXPECTING PREDOMINATE
CEILING RESTRICTIONS THIS EVENING. FOR THE REMAINDER OF THE
OVERNIGHT HOURS INTO SUN...EXPECTING ONLY MID LEVEL CEILINGS
(ABOVE VFR) AS THE LOWER LAYERS FINALLY DRY OUT WITH THE COOLER
AIR ADVECTING FROM THE NW. FOR SUN...PLACED A PROB30 GROUP (FOR
-RA) DURING THE AFTERNOON HOURS FOR BPT/LCH/LFT/ARA AS ANOTHER
SHORTWAVE IS EXPECTED TO BRING AN AREA OF PRECIP FROM THE I-10
CORRIDOR SOUTHWARD.
DML
&&
.PREV DISCUSSION... /ISSUED 609 PM CST SAT FEB 4 2012/
UPDATE...
HAVE ALLOWED FLASH FLOOD WATCH TO EXPIRE AT 6 PM LOCAL. SCATTERED
SHOWERS WILL CONTINUE THROUGH THE EVENING HOURS. HOWEVER...THE
RAINFALL WITH THESE SHOWERS WILL BE LIGHT ENOUGH THAT ADDITIONAL
FLASH FLOODING FROM THE RAINFALL IS NOT EXPECTED. HYDROLOGICAL
ISSUES FROM RUNOFF FROM THE EARLIER RAINFALL WILL CONTINUE AND
WILL BE HANDLED WITH THE RIVER FLOOD WARNINGS/STATEMENTS AND THE LOCAL AREAL
FLOOD WARNINGS/STATEMENTS.
RUA
PREV DISCUSSION... /ISSUED 359 PM CST SAT FEB 4 2012/
DISCUSSION...
REGIONAL 88DS CONTINUE TO SHOW PLENTY OF LIGHT TO MODERATE RAINS
ASSOCIATED WITH AN ADVANCING MID/UPPER-LEVEL IMPULSE CROSSING THE
SRN 1/2 OF THE AREA...WHILE OVER THE NRN ZONES RAINS ARE LIGHT AND
MORE PATCHY IN NATURE. ADDITIONAL QPFS WITH THE NRN ACTIVITY LOOK
LIGHT ENOUGH...GENERALLY <1/4 INCH AND LIKELY BELOW 1/10 INCH...
THAT ADDITIONAL FLOODING OR THE AGGRAVATION OF ONGOING FLOODING
LOOKS UNLIKELY AND THUS HAVE CANCELED THE FLASH FLOOD WATCH FOR
THESE AREAS.
SFC COLD FRONT CURRENTLY LOCATED FROM NERN LA ACROSS TOLEDO BEND
TO THE GOLDEN TRIANGLE REGION WILL CONTINUE TO SLOWLY CREEP ACROSS
THE FORECAST AREA LATE THIS AFTERNOON AND EVENING...EXITING THE
SERN ZONES AROUND MIDNIGHT. SOME LIGHT OVERRUNNING RAINS WILL BE
POSSIBLE THROUGH THE NIGHT...ESPECIALLY CLOSER TO THE COAST IN
CLOSER PROXIMITY TO THE FRONT. THE NEXT IMPULSE IN THE SRN STREAM
ALOFT IS PROGGED TO MOVE INTO THE NWRN GULF ON SUNDAY WHILE THE
FRONT SITS BEYOND OUR OFFSHORE WATERS. THIS SHOULD LEAD TO
SCATTERED SHOWERS AND POSSIBLY SOME ELEVATED THUNDER WITH HIGHEST
POPS CLOSER TO THE COAST IN BETTER PROXIMITY TO THE IMPULSE/FRONT.
ALL ZONES SHOULD CLEAR OUT BY TOMORROW EVENING AS LOW LEVELS BEGIN
DRYING OUT WITH HIGH PRESSURE BUILDING IN FROM THE NORTH.
LONGER RANGE MODELS HAVE COME INTO BETTER...ALTHOUGH NOT TOTAL...
AGREEMENT ON THE REMAINDER OF THE FORECAST. A STRONGER SHORTWAVE
IS PROGGED TO MOVE INTO THE WRN GULF FROM MEXICO BY MID-WEEK. THIS
SYSTEM WILL MOVE SLOWLY ENEWD WHICH WILL BRING WIDELY SCATTERED
SHOWERS TO THE AREA...ESPECIALLY THE SRN 1/2...BY LATE WEDNESDAY.
YET ANOTHER IMPULSE FOLLOWS THIS STRONGER ONE...POSSIBLY LEADING
TO RAINFALL FOR LATE THURSDAY AND FRIDAY.
MARINE...
ISSUED A SMALL CRAFT ADVISORY WITH THIS FORECAST PACKAGE AS STRONG
NRLY WINDS ARE EXPECTED BEHIND THE FRONT BEGINNING LATER THIS
EVENING AND LINGERING THROUGH MUCH OF SUNDAY. WINDS WILL BEGIN
DIMINISHING BY SUNDAY EVENING WHILE VEERING TO THE NE. INCREASING
ERLY FLOW IS EXPECTED BY LATE IN THE WEEK AS HIGH PRESSURE BUILDS
OVER THE CNTL GULF COAST AND LOW PRESSURE IS PROGGED FOR THE SRN GULF.
&&
.PRELIMINARY POINT TEMPS/POPS...
KLCH 51 60 42 61 42 / 40 40 40 10 10
KBPT 50 59 43 60 42 / 30 40 40 10 10
KAEX 48 60 38 59 39 / 30 20 20 10 10
KLFT 52 64 43 61 43 / 40 40 40 10 10
&&
.LCH WATCHES/WARNINGS/ADVISORIES...
LA...NONE.
TX...NONE.
GM...SMALL CRAFT ADVISORY FROM 6 AM TO 6 PM CST SUNDAY FOR THE
FOLLOWING ZONES: COASTAL WATERS FROM LOWER ATCHAFALAYA
RIVER TO INTRACOASTAL CITY LA OUT 20 NM...WATERS FROM LOWER
ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM 20 TO 60 NM.
SMALL CRAFT ADVISORY FROM 10 PM THIS EVENING TO 6 PM CST SUNDAY
FOR THE FOLLOWING ZONES: COASTAL WATERS FROM CAMERON LA TO
HIGH ISLAND TX OUT 20 NM...WATERS FROM CAMERON LA TO HIGH
ISLAND TX FROM 20 TO 60 NM.
SMALL CRAFT ADVISORY FROM MIDNIGHT TONIGHT TO 6 PM CST SUNDAY
FOR THE FOLLOWING ZONES: COASTAL WATERS FROM INTRACOASTAL
CITY TO CAMERON LA OUT 20 NM...WATERS FROM INTRACOASTAL
CITY TO CAMERON LA FROM 20 TO 60 NM.
&&Hazardous weather outlook, Feb 4, 5:14 AM CST, 14 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LAKE CHARLES LA 514 AM CST SAT FEB 4 2012 LAZ027>033-041>045-052>055-073-074-TXZ180-201-215-216-259>262- 051115- VERNON-RAPIDES-AVOYELLES-BEAUREGARD-ALLEN-EVANGELINE-ST. LANDRY- CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE-UPPER ST. MARTIN- VERMILION-IBERIA-ST. MARY-LOWER ST. MARTIN-WEST CAMERON- EAST CAMERON-TYLER-HARDIN-JEFFERSON-ORANGE-NORTHERN JASPER- NORTHERN NEWTON-SOUTHERN JASPER-SOUTHERN NEWTON- 514 AM CST SAT FEB 4 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL LOUISIANA...SOUTH CENTRAL LOUISIANA...SOUTHWEST LOUISIANA...WEST CENTRAL LOUISIANA AND SOUTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT WIDESPREAD SHOWERS AND HEAVY RAIN PRODUCING THUNDERSTORMS WILL ADVANCE ACROSS THE AREA TODAY ALONG AND AHEAD OF AN INCOMING COLD FRONT. A FLASH FLOOD WATCH HAS BEEN ISSUED FOR THE AREA ALONG AND NORTH OF INTERSTATE 10. 1 TO 2 INCHES OF RAINFALL WILL BE COMMON...WITH ISOLATED AREAS RECEIVING UP TO 5 INCHES. THIS ON TOP OF GROUND ALREADY SATURATED BY RECENT RAINS WILL SET THE STAGE FOR POTENTIAL LIFE THREATENING FLOODING. THIS ACTIVITY WILL DIMINISH GOING THROUGH THE EVENING HOURS AS THE FRONT PASSES EAST OF THE REGION. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY NO SIGNIFICANT WEATHER ANTICIPATED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED. GMZ430-432-435-450-452-455-470-472-475-051115- SABINE LAKE-CALCASIEU LAKE-VERMILION BAY- COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA OUT 20 NM- WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM- WATERS FROM INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM 20 TO 60 NM- 514 AM CST SAT FEB 4 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST GULF OF MEXICO. .DAY ONE...TODAY AND TONIGHT A COLD FRONT WITH SHOWERS AND THUNDERSTORMS WILL ADVANCE ACROSS THE NORTHWEST GULF LATE THIS AFTERNOON AND EVENING. DRIER AND COOLER AIR FILTERING INTO THE GULF WATERS IN THE WAKE OF THE FRONT WILL END ANY FURTHER DENSE FOG DEVELOPMENT WHICH HAS BEEN COMMON FOR THE LAST SEVERAL DAYS. A STRONG OFFSHORE FLOW WILL DEVELOP LATER TONIGHT...WITH A SMALL CRAFT ADVISORY LIKELY TO BE REQUIRED. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY WINDS WILL GRADUALLY DIMINISH SUNDAY. NO SIGNIFICANT WEATHER IS THEN ANTICIPATED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE REQUIRED.
In the hours before
Local storm report, Feb 4, 2:37 PM CST, 5 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
237 PM CST SAT FEB 04 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1130 AM FLOOD CENTERPOINT 31.25N 92.21W
02/03/2012 AVOYELLES LA BROADCAST MEDIA
OAK HAVEN NURSING HOME EVACUATED DUE TO FLOODING.
1030 AM FLOOD 1 W BALL 31.42N 92.43W
02/04/2012 RAPIDES LA BROADCAST MEDIA
LA HIGHWAY 1204 ONE MILE WEST OF THE INTERSECTION OF
HIGHWAY 165 CLOSED DUE TO HIGH WATER ON ROADWAY.
&&
MLLocal storm report, Feb 4, 3:31 PM CST, 4 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
331 PM CST SAT FEB 04 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM TORNADO 5 SW DERIDDER 30.79N 93.35W
02/04/2012 F1 BEAUREGARD LA NWS STORM SURVEY
TORNADO TOUCHED DOWN 5 MILES SOUTHWEST OF DE RIDDER AND
TRAVELED EAST RESULTING IN DAMAGE TO TREES...BARN DAMAGE
ON GRANBERRY ROAD...AND CARPORT AWNING DAMAGE. PATH
LENGTH 4.6 MILES AND WIDTH 20 YARDS.
&&
MLLocal storm report, Feb 4, 6:28 PM CST, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE LAKE CHARLES LA
628 PM CST SAT FEB 04 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM TORNADO 5 SW DERIDDER 30.80N 93.34W
02/04/2012 F1 BEAUREGARD LA NWS STORM SURVEY
TORNADO TOUCHED DOWN 5 MILES SOUTHWEST OF DE RIDDER AND
TRAVELED EAST RESULTING IN DAMAGE TO TREES...BARN DAMAGE
ON GRANBERRY ROAD WITH PORTIONS OF THE ROOF THROWN 0.4 OF
A MILE...AND CARPORT AWNING DAMAGE. PATH LENGTH 4.6 MILES
AND WIDTH 20 YARDS. ALSO ENTERED THE EXACT LAT LON
STARTING POINT.
&&
BRAZZELLNearby
River Flood Warnings in Texas, 2012Every river flood warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.